# SDR DXTA2013071705448

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 4,185 hours, 3,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 1663
- Condition: Failed
- Location: Mlg Brakes
- Part time: 1,027 hours, 817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT,   OBSERVED POWER BRAKES CIRCUIT BREAKER TRIPPED WITH MASTER CAUTION AND ANTI-SKID INOPERATIVE ANNUNCIATORS ILLUMINATED.  RAN ANTI-SKID INOPERATIVE ABNORMAL CHECKLIST AND RETURNED TO RAMP.  NO BRAKING AFTER CAUTIOUSLY MOVING FWD AND HAD TO USE EMERGENCY BRAKING SYS TO STOP.   THERE WERE NO ANTI-SKID BITE INDICATORS TRIPPED AND NOTHING ABNORMAL NOTED WITH THE BRAKE LINES, BRAKE RESERVOIR, OR AFT J BOX.  BLED BRAKES, SERVICED GEAR & BRAKES BOTTLE, CHECKED ALL ANTI-SKID MOTOR WIRES CHECKED OK, CHANGED ANTI-SKID MOTOR IAW AMM 32-42.  OPS CHECKED NORMAL.
